MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC LAPIPLASTY MINI-INCISION SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC LAPIPLASTY MINI-INCISION SYSTEM; PLATE
Model Number SK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed on 11-27-2023 due to uncomfortable hardware.Although an additional procedure was performed at the same time to address a ruptured tendon, it was unrelated to the initial bunion surgery.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed on 11-27-2023 due to uncomfortable hardware.Although an additional procedure was performed at the same time to address a ruptured tendon, it was unrelated to the initial bunion surgery.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation as the hardware was discarded by the facility.The device history records were reviewed, and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.However, it is possible the patient's post-op activity could have contributed to what was reported.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site as the intended bones were fused/healed.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in 3011623994-2023-00336; 3011623994-2023-00337.

Brand Name
LAPIPLASTY MINI-INCISION SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key18394685
Report Number3011623994-2023-00335
Device Sequence Number8619163
Product Code HRS
UDI-Device Identifier00853114006211
UDI-Public00853114006211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK30
Device Lot Number41372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale